# SDR IPXA10562246

- Difficulty date: August 14, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N53997
- Condition: Punctured
- Location: Bs 457
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FOUND PUNCTURE INTERCOSTAL, BS 457, WL 206.  REPLACED INTERCOSTAL IAW ER 10-4153 & DWG 140N2054.
